MAUDE Adverse Event Report: RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. DREAMSTATION CPAP PRO; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number DSX400H11C
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Codes Asthma (1726); Hypersensitivity/Allergic reaction (1907); Inflammation (1932); Unspecified Heart Problem (4454); Unspecified Respiratory Problem (4464); Unspecified Hepatic or Biliary Problem (4493); Skin Inflammation/ Irritation (4545)
Date of Event 01/16/2024
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer was contacted in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.This report was related to a dreamstation cpap pro device.The manufacturer received information from the patient alleging nose irritation, skin irritation, respiratory tract irritation, hypersensitivity, inflammatory response, reduced cardiopulmonary reserve, liver disease/toxicity, asthma (new or worsening), and lung disease.Medical intervention was not specified.The manufacturer was made aware of this complaint through a representative of the customer.The device has not yet been returned to the manufacturer for evaluation.If any additional information is received, a follow-up report will be filed.
 
Additional Manufacturer Narrative
The product associated with this complaint was not returned to the manufacturer.However, capa pr 7211 documents the investigation into similar complaints, correction/removal activities have been initiated (refer to h.9), and complaint code trending is reviewed on a periodic basis to evaluate field quality performance, and as an input to risk management activities.Should additional information be received, a supplemental report will be filed.

Brand Name
DREAMSTATION CPAP PRO
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 15668
7247330200
MDR Report Key24108048
Report Number2518422-2026-100151
Device Sequence Number5815958
Product Code BZD
UDI-Device Identifier00606959025608
UDI-Public(01)00606959025608
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K131982
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDSX400H11C
Device Catalogue NumberDSX400H11C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Initial Report FDA Received Date01/19/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1974-2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown